# SDR AALA201608169007

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 7,244 hours, 2,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER AT L1 DOOR FELL OFF.  REPLACED THE L1 DOOR EMERGENCY EXIT LIGHT LENS AND ACCOMPLISHED A SATISFACTORY, OPS CHECKED IAW AMM 33-51-00.
